Skip to Main content Skip to Navigation


...
hal-01610339v1  Journal articles
Jasmin Raissy. Polynomial skew-products in dimension 2: Bulging and Wandering Fatou components
Bollettino dell'Unione Matematica Italiana, Springer Verlag, 2017, 10 (3), pp.441 - 450. ⟨10.1007/s40574-016-0101-1⟩
...
hal-01207072v1  Journal articles
Béatrice LaurentClément MarteauCathy Maugis. Multidimensional two-component Gaussian mixtures detection
Annales de l'IHP - Probabilités et Statistiques, In press
...
hal-01253029v2  Journal articles
D CalaqueTony PantevBertrand ToenMichel VaquiéGabriele Vezzosi. Shifted Poisson structures and deformation quantization
Journal of topology, Oxford University Press, 2017, 10 (2), pp.483-584. ⟨10.1112/topo.12012⟩
...
hal-01610395v1  Book sections
Jasmin Raissy. The Julia-Wolff-Carathéodory theorem and its generalizations
Filippo Bracci, Jisoo Byun, Hervé Gaussier, Kengo Hirachi, Kang-Tae Kim, Nikolay Shcherbina. Complex analysis and geometry, 144, Springer, pp.281-293, 2015, Springer Proceedings in Mathematics & Statistics, 978-4431562696. ⟨10.1007/978-4-431-55744-9_21⟩
...
hal-01773993v2  Journal articles
Frédéric de GournayJonas KahnLéo LebratPierre Weiss. Optimal Transport Approximation of 2-Dimensional Measures
SIAM Journal on Imaging Sciences, Society for Industrial and Applied Mathematics, 2019
...
hal-00017767v2  Journal articles
Dominique BakryNolwen Huet. The hypergroup property and representation of Markov kernels
Séminaire de Probabilités, Springer-Verlag, 2008, XLI, pp.295--347
...
hal-00270555v2  Journal articles
Franck BartheNolwen Huet. On Gaussian Brunn-Minkowski inequalities
Studia Mathematica, INSTYTUT MATEMATYCZNY * POLSKA AKADEMIA NAUK, 2009, 191 (3), pp.283--304
hal-00728274v1  Journal articles
Pascal J. ThomasDuong Quang Hai. Limit of three-point Green functions : the degenerate case
Serdica Mathematical Journal, Bulgarian Academy of Sciences, 2014, 40, pp.99-110
hal-01940596v1  Book sections
Jean-Paul Calvi. Mikael Passare, a jaunt in approximation theory.
Analysis meets geometry,, 2017
hal-00779367v1  Journal articles
Michel Bonnefont. A discrete version and stability of Brunn Minkowski inequality
Annales mathématiques Blaise Pascal, cedram, 2009, pp.16, no. 2, 245-257
...
tel-01973578v1  Habilitation à diriger des recherches
Jacek Narski. Contributions à la simulation numérique et à la modélisation mathématique de problèmes issus de la physique des plasmas
Numerical Analysis [math.NA]. Université Paul Sabatier (Toulouse 3), 2017
...
hal-00440930v2  Journal articles
Denis-Charles Cisinski. Catégories dérivables
Bulletin de la société mathématique de France, Société Mathématique de France, 2010, 138 (3), pp.317-393
...
tel-00007794v1  Habilitation à diriger des recherches
Célestin Kokonendji. Contributions théoriques et pratiques aux familles exponentielles
Mathématiques [math]. Université de Pau et des Pays de l'Adour, 2004
hal-01896880v1  Book sections
Alain BoudouS. Viguier-Pla. Commutator of projectors and of unitary operators
Aneiros G., Bongiorno G. E., Cao R., Vieu P. Functional Statistics and Related Fields,, Springer International Publishing, pp.67-75, 2017, Contributions to statistics, 978-3-319-55845-5. ⟨10.1007/978-3-319-55846-2_10⟩
...
tel-00007780v1  Theses
Laurent Mazet. Construction de surfaces minimales par résolution du problème de Dirichlet
Mathématiques [math]. Université Paul Sabatier - Toulouse III, 2004. Français
...
tel-00008278v1  Theses
Caroline Hillairet. Equilibres sur un marché financier avec asymétrie d'information et discontinuité des prix
Mathématiques [math]. Université Paul Sabatier - Toulouse III, 2004. Français
...
hal-00717186v1  Journal articles
Sabine MercierClaudie Hassenforder Chabriac. Distribution exacte du score local, cas Markovien
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2003, 336 (10), pp.863-868
...
hal-00937542v1  Journal articles
Claudie HassenforderSabine Mercier. Exact Distribution of the Local Score for Markovian Sequences,
Ann. Inst. Statistical Mathematics, 2007, 59 (4), pp.741-755
...
hal-00937496v1  Journal articles
Afshin Fayyaz MovagharSabine MercierLouis FerréClaudie Hassenforder. New approximate P-value of gapped local sequence alignments,
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2007, 346, pp.87-92
...
tel-02864842v1  Theses
Massimo Pippi. Categories of singularities, matrix factorizations and vanishingcycles
Algebraic Geometry [math.AG]. Université Toulouse 3 - Paul Sabatier, 2020. English
...
emse-00682715v1  Journal articles
Matthieu LaurasGuillaume MarquèsDidier Gourc. Towards a multi-dimensional project Performance Measurement System
Decision Support Systems, Elsevier, 2010, Volume 48 (Issue 2), pp.Pages 342-353. ⟨10.1016/j.dss.2009.09.002⟩
hal-00958218v1  Journal articles
Marcello BernardaraGeorg Hein. The Euclid-Fourier-Mukai algorithm for elliptic surfaces
Asian Journal of Mathematics, International Press, 2014, 18 (2), pp.345-364. ⟨10.4310/AJM.2014.v18.n2.a8⟩
...
hal-01662703v1  Journal articles
Guillaume TerréeStephane BlancoMouna El-HafiRichard FournierJulien Yves Rolland. Diffusion approximation and short‐path statistics at low to intermediate Knudsen numbers
EPL - Europhysics Letters, European Physical Society/EDP Sciences/Società Italiana di Fisica/IOP Publishing, 2015, 110 (2), pp.20007. ⟨10.1209/0295-5075/110/20007⟩
...
hal-01891197v2  Journal articles
Anthony BlancMarco RobaloBertrand ToenGabriele Vezzosi. Motivic realizations of singularity categories and vanishing cycles
Journal de l'École polytechnique — Mathématiques, École polytechnique, In press, Tome 5, pp.651-747. ⟨10.5802/jep.81⟩
hal-01978556v1  Journal articles
Laurent DietrichJean-Michel Roquejoffre. Front propagation directed by a line of fast diffusion: large diffusion and large time asymptotics
Journal de l'École polytechnique — Mathématiques, École polytechnique, 2017, 4, pp.141-176
hal-01146740v1  Journal articles
Klaus NiederkrügerPaolo GhigginiChris Wendl. Subcritical contact surgeries and the topology of symplectic fillings
Journal de l'École polytechnique — Mathématiques, École polytechnique, 2016, 3, pp.163-208. ⟨10.5802/jep.31⟩
...
hal-01692254v1  Journal articles
van Duong Dinh. On blowup solutions to the focusing mass-critical nonlinear fractional Schrodinger equation
Communications on Pure and Applied Analysis, AIMS American Institute of Mathematical Sciences, 2018, 18 (2), pp.689-708
...
hal-01109125v2  Journal articles
Jean-Bernard LasserreToh Kim-ChuanYang Shouguang. A bounded degree SOS hierarchy for polynomial optimization
EURO Journal on Computational Optimization, Springer, 2017, 5 (1), pp.87--117
...
hal-01021207v1  Conference papers
Rodrigue DécatoireThomas de LarrardThierry YalamasFranck SchoefsSidi-Mohammed Elachachi. Stochastic Evaluation of Carbonation Depth and Predictions Updating
EWSHM - 7th European Workshop on Structural Health Monitoring, IFFSTTAR, Inria, Université de Nantes, Jul 2014, Nantes, France
...
hal-01273842v2  Conference papers
Aurélien GarivierEmilie KaufmannWouter Koolen. Maximin Action Identification: A New Bandit Framework for Games
29th Annual Conference on Learning Theory (COLT), Jun 2016, New-York, United States
hal-01818954v1  Directions of work or proceedings
Sophie TarbouriechAntoine GirardLaurentiu Hetel. Control Subject to Computational and Communication Constraints
France. 475, Springer, 376p., 2018, Lecture Notes in Control and Information Sciences, 978-3-319-78448-9. ⟨10.1007/978-3-319-78449-6⟩
...
hal-01273838v2  Conference papers
Aurélien GarivierEmilie Kaufmann. Optimal Best Arm Identification with Fixed Confidence
29th Annual Conference on Learning Theory (COLT), Jun 2016, New York, United States
...
tel-00567800v1  Theses
Maxime Fevrier. Infinitesimal freeness and deformed matrix models
Mathematics [math]. Université Paul Sabatier - Toulouse III, 2010. English
...
tel-00568190v1  Theses
Francesco Vecil. A contribution to the simulation of Vlasov-based models
Mathematics [math]. Universitat Autónoma de Barcelona, 2007. English